Answers to some questions about Zadeh's extension principle on metric spaces

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

5 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)174-180
Journal / PublicationFuzzy Sets and Systems
Volume387
Online published19 Mar 2019
Publication statusPublished - 15 May 2020

Abstract

This paper shows that there exists a contraction whose Zadeh's extension is not a contraction under the Skorokhod metric, answering negatively Problems 5.8 and 5.12 posted in Jardón, Sánchez, and Sanchis (2019) [5].

Research Area(s)

  • Contraction, Fuzzy set, Skorokhod metric, Zadeh's extension